# SDR A6WA200640200

- Difficulty date: May 14, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 621 TO FS 625.3 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX .8 INCH LONG.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL IAW CRJ200 SRM 52-42-06.  (M)
